Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 43, NWS Lubbock, TX

September 7, 2007Swisher County, Texas

NWS Lubbock, TX issued this tornado warning at Sep 7, 2007, 4:26 PM CDT for Swisher County, Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2007, 4:26 PM CDT (21:26 UTC)
Expired
Sep 7, 2007, 5:15 PM CDT
In force
49 min
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

County Swisher County, TX

The radar

The Amarillo radar (KAMA), 77 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 4:40 PM CDTTORNADO6 Sw Tulia, TXSEVERAL EMPLOYEES AT A FEEDYARD OBSERVED A TORNADO SOUTHWEST OF TULIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2007-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1075 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2007-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1075 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLUB 072126
TORLUB
TXC437-072215-
/O.NEW.KLUB.TO.W.0043.070907T2126Z-070907T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
426 PM CDT FRI SEP 7 2007

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL SWISHER COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 515 PM CDT

* AT 422 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THIS STORM WAS LOCATED 9 MILES WEST OF TULIA...
  MOVING EAST AT 5 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE TULIA.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

LAT...LON 3463 10163 3440 10176 3445 10197 3460 10199
TIME...MOT...LOC 2126Z 291DEG 6KT 3453 10193

$$
2 follow-up statements
000 
WWUS54 KLUB 072139
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
438 PM CDT FRI SEP 7 2007

TXC437-072215-
/O.CON.KLUB.TO.W.0043.000000T0000Z-070907T2215Z/
SWISHER TX-
438 PM CDT FRI SEP 7 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL
SWISHER COUNTY...

AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 7 MILES WEST OF
TULIA...MOVING SOUTHEAST AT 5 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE TULIA.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF 
PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN 
EXCESS OF 70 MPH. GO TO A SAFE PLACE NOW

LAT...LON 3463 10163 3440 10176 3445 10197 3460 10199
TIME...MOT...LOC 2138Z 294DEG 6KT 3450 10189

$$
000 
WWUS54 KLUB 072155
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
455 PM CDT FRI SEP 7 2007

TXC437-072215-
/O.CON.KLUB.TO.W.0043.000000T0000Z-070907T2215Z/
SWISHER TX-
455 PM CDT FRI SEP 7 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL
SWISHER COUNTY...

AT 453 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THE MOST DANGEROUS PART OF
THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF TULIA...MOVING EAST AT 10
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE TULIA.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF 
PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN 
EXCESS OF 70 MPH. GO TO A SAFE PLACE NOW

LAT...LON 3463 10163 3440 10176 3445 10197 3460 10199
TIME...MOT...LOC 2155Z 283DEG 10KT 3448 10184

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Sep 7, 3:26 PM CDT, 1 hour earlier.

Area forecast discussion, Sep 7, 3:26 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
326 PM CDT FRI SEP 7 2007

.SHORT TERM...
THUNDERSTORMS ARE BEGINNING TO DEVELOP FROM THE SOUTH-CENTRAL
PANHANDLE THROUGH THE CENTRAL AND WESTERN SPLNS. SFC FRONT APPEARS
TO BE LOCATED FROM NEAR CLOVIS TO CHILDRESS...BUT WEAK SFC TROUGH OR
OUTFLOW HAVE MOVED FURTHER SOUTH THROUGH MUCH OF THE CWA...AND TCU
FIELD ALSO SEEMS TO HAVE FORMED ALONG PRE-FRONTAL TROUGH ACROSS
COCHRAN AND YOAKUM COUNTIES. EXPECT THIS ACTIVITY TO CONTINUE TO
EXPAND THROUGH THE AFTN AND EARLY EVE. SPECIAL 18Z WTXM SOUNDING FROM
REESE CONFIRMS A VERY MOIST ATMOSPHERE AND SHOWS ABOUT WIND SPEEDS
OF ABOUT 25 KTS. WITH SB-CAPES OF 3K PER SPC/RUC ANALYSIS STORMS
SHOULD HAVE SUFFICIENT SHEAR/ENERGY FOR SOME ORGANIZATION AND SVR
POTENTIAL...PARTICULARLY STRONG WINDS AND MARGINALLY SVR HAIL. TOR
THREAT DOES NOT APPEAR VERY HIGH GIVEN THE WEAK LOW-LVL WIND FIELD
EXCEPT FOR IN THE VICINITY OF THE STRONGER BOUNDARY MOVING IN FROM THE
NORTH. WILL WATCH STORMS ALONG THIS BOUNDARY CAREFULLY AS IT SAGS
SOUTH THROUGH OUR NRN COUNTIES.

OTHER CONCERN IS FLASH FLOODING. OF PARTICULAR CONCERN IS THE AREA
THAT RECEIVED 4-6 INCHES OF RAINFALL YSTDY ROUGHLY FROM TULIA...TO
PLAINVIEW...TO FLOYDADA...TO TURKEY. IT THIS TIME WILL CONTINUE TO
MONITOR THE CONVECTIVE TRENDS WITH AN EYE ON ISSUING A FLASH FLOOD
WATCH IF IT APPEARS WE WILL SEE HEAVY RAIN IN THIS AREA.

ANTICIPATE THE ACTIVITY CONTINUING THROUGH THE EVENING AND OVERNIGHT WITH A
GRADUAL SHIFT IN EMPHASIS TO A HEAVY RAIN THREAT ACROSS THE EASTERN
HALF OF THE CWA.

THE FCST ON SAT WILL DEPEND HEAVILY ON WHAT TRANSPIRES OVERNIGHT AND
HOW MUCH CLEARING CAN OCCUR IN THE MORNING. BEST DEEP MOISTURE AND
FORCING SHOULD SLOWLY SHIFT TO THE SE DURING THE DAY BUT MAJOR
DRYING DOES NOT SEEM TO OCCUR UNTIL THE EVENING. WILL CONTINUE
CHANCE POPS WITH A HIGHEST VALUES ACROSS SE AND LOWEST NW. GFS MOS
TEMPS ARE ABOUT 10 DEGREE ABOVE MET...FOR NOW WILL TREND MORE TOWARD
COOLER MET.

.LONG TERM...
GIVEN CONCERNS WITH EVOLVING SEVERE WEATHER/FLOODING THREAT WILL BE
BRIEF HERE WITH THIS LONG TERM DISCUSSION.

RAIN CHANCES SHOULD BEGIN TO GRADUALLY DIMINISH FROM NORTH TO SOUTH
SATURDAY EVENING AS THE FRONT PUSHES SOUTH ACROSS THE AREA. THE NEXT
CHANCE OF RAIN WILL WILL COMMENCE LATE MONDAY WHEN A
PROGRESSIVE/SHARP SHORTWAVE TROUGH PROPAGATES THROUGH NORTHWESTERLY
FLOW ALOFT OVER THE SOUTHERN PLAINS. THIS FEATURE APPEARS TO
CONTINUE A WARRANT OF CHANCE POPS /FAVORING THE NORTHEAST/ AND A
POTENTIALLY STRONGER FROPA. RAIN CHANCES WILL DECREASE IN THE WAKE
OF THIS FEATURE TUESDAY AFTERNOON...WITH RELATIVELY BENIGN WEATHER
FOLLOWING.

&&

.AVIATION...
SCATTERED TSTM ACTIVITY SHOULD AFFECT THE KLBB AND KCDS TERMINALS
THROUGH THE EVE..AND POSSIBLY OVERNIGHT. PERIODS OF MVFR CEILINGS
WILL ACCOMPANY THE STORMS. ADDITIONALLY...STRONG AND VARIABLE WINDS
ARE EXPECTED WITH THE STORMS...WITH GUST POTENTIALLY EXCEEDING 30
KTS. THE TSTMS WILL DECREASE IN INTENSITY TONIGHT...BUT THE
POTENTIAL FOR LOWER CEILINGS/VISIBILITIES WILL INCREASE. SOME AREAS
OF FOG ARE POSSIBLE BY EARLY SAT MORNING...BUT IT IS NOT EXPECTED TO
BE WIDESPREAD.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        64  86  64  82  60 /  50  30  20  20  20
TULIA         66  85  66  85  61 /  60  30  20  20  20
PLAINVIEW     65  84  66  86  62 /  70  40  20  20  20
LEVELLAND     67  87  64  86  63 /  60  30  30  20  20
LUBBOCK       69  86  67  87  64 /  60  40  30  20  20
BROWNFIELD    68  88  66  87  64 /  50  30  30  20  10
CHILDRESS     70  85  70  86  67 /  70  50  30  20  10
SPUR          69  85  70  87  65 /  50  40  40  20  10
ASPERMONT     72  87  71  89  69 /  40  40  40  20  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

33/20/99
Hazardous weather outlook, Sep 7, 11:30 AM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1130 AM CDT FRI SEP 7 2007

TXZ021>044-081630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1130 AM CDT FRI SEP 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN
THE VICINITY OF A COLD FRONT LOCATED FROM THE WESTERN SOUTH PLAINS
THROUGH THE NORTHERN ROLLING PLAINS. STORMS SHOULD INCREASE IN COVERAGE
FIRST ACROSS THE WESTERN COUNTIES AND THEN SPREAD EASTWARD DURING THE
EVENING AND OVERNIGHT HOURS. A FEW STORMS LATE THIS AFTERNOON AND
EARLY THIS EVENING COULD BE SEVERE WITH DAMAGING WINDS AND HAIL UP
TO ONE INCH. ISOLATED BRIEF TORNADOES WILL ALSO BE POSSIBLE ALONG
THE FRONT.

FLOODING
DUE TO A VERY MOIST ATMOSPHERE...SOME THUNDERSTORMS ARE EXPECTED
TO PRODUCE HEAVY RAIN. ADDITIONALLY...THE THUNDERSTORMS ARE EXPECTED TO MOVE
SLOWLY AND MAY BE CONCENTRATED ALONG THE FRONT...AND THIS MAY RESULT
IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A VERY MOIST ATMOSPHERE IS EXPECTED TO REMAIN ACROSS THE OUTLOOK
AREA ON SATURDAY. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BRING
THE THREAT OF HEAVY RAIN AND LOCALIZED FLOODING. THIS THREAT
SHOULD SHIFT TO THE SOUTH AND EAST BY SATURDAY EVENING. NO
WIDESPREAD HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Sep 7, 11:57 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1157 AM CDT FRI SEP 07 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             3 E FLOYDADA            33.98N 101.28W
09/06/2007  E1.00 INCH       FLOYD              TX   TX DOT

&&

TL
Special weather statement, Sep 7, 2:22 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
222 PM CDT FRI SEP 7 2007

TXZ035-041-071945-
LUBBOCK TX-LYNN TX-
222 PM CDT FRI SEP 7 2007

...STRONG THUNDERSTORM ACROSS LYNN AND LUBBOCK COUNTIES...

AT 221 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
INTENSIFYING THUNDERSTORM 8 MILES NORTH OF TAHOKA...MOVING NORTHEAST
AT 15 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Sep 7, 2:43 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
243 PM CDT FRI SEP 7 2007

TXZ033-034-072015-
HOCKLEY TX-COCHRAN TX-
243 PM CDT FRI SEP 7 2007

...STRONG THUNDERSTORM ACROSS COCHRAN AND HOCKLEY COUNTIES...

AT 241 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF WHITEFACE...OR ABOUT 9 MILES
SOUTHEAST OF MORTON...MOVING NORTHEAST AT 10 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Sep 7, 3:01 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
301 PM CDT FRI SEP 7 2007

TXZ021-022-072030-
PARMER TX-CASTRO TX-
301 PM CDT FRI SEP 7 2007

...STRONG THUNDERSTORM MOVING INTO NORTHEASTERN CASTRO AND
NORTHWESTERN PARMER COUNTIES...

AT 257 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM IN SOUTHERN DEAF SMITH COUNTY...ABOUT 10 MILES
WEST OF HEREFORD. THIS STORM IS MOVING SOUTHEAST AT 20 MPH AND
SHOULD BE IN THE VICINITY OF THE COMMUNITIES OF SUMMERFIELD AND
BLACK BY 330 PM.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Sep 7, 3:31 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
331 PM CDT FRI SEP 7 2007

TXZ022-023-072100-
CASTRO TX-SWISHER TX-
331 PM CDT FRI SEP 7 2007

...STRONG THUNDERSTORM ACROSS EASTERN CASTRO AND WESTERN SWISHER
COUNTIES...

AT 327 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF TULIA...MOVING EAST AT 15 MPH.
THE TOWN OF NAZARETH MAY BE AFFECTED BY THIS STORM.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Sep 7, 3:53 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
353 PM CDT FRI SEP 7 2007

TXZ039-072130-
YOAKUM TX-
353 PM CDT FRI SEP 7 2007

...STRONG THUNDERSTORM ACROSS YOAKUM COUNTY...

AT 347 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF PLAINS...MOVING NORTHEAST AT 5
MPH.

HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. AVOID NORMAL FLOOD-PRONE AREAS AND DO NOT CROSS
FLOODED ROADS AS THEY MAY BE WASHED OUT.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 7:28 PM CDTSevere Thunderstorm WarningLUBHall, Motley32 min
Sep 6, 8:01 PM CDTSevere Thunderstorm WarningLUBChildress59 min
Sep 7, 2:30 PM CDTSevere Thunderstorm WarningLUBLynn60 min
Sep 7, 2:49 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley56 min
Sep 7, 3:41 PM CDTSevere Thunderstorm WarningLUBCastro, Swisher49 min
Sep 7, 3:43 PM CDTSevere Thunderstorm WarningLUBHockley, Lamb62 min
Sep 7, 4:14 PM CDTSevere Thunderstorm WarningLUBHale61 min
Sep 7, 5:13 PM CDTSevere Thunderstorm WarningLUBSwisher47 min
Sep 7, 5:55 PM CDTSevere Thunderstorm WarningLUBSwisher35 min
Sep 7, 5:56 PM CDTSevere Thunderstorm WarningLUBFloyd64 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.